# SDR 2002F00707

- Difficulty date: August 21, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE WHEEL WELL STATION 312 TO STATION 285 LEFT VERTICAL WEB LOWER EDGE HAS CORROSION ON OUTBOARD SIDE.  (M)
